Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What can be brown discharge around period time being on birth control ?

i have been on b/c for six months now but this month i had a light brown discharge around the time my period should have started it lasted for about two days and stopped what could be causing this
Asked On : Sat, 27 Aug 2011
Answers:  2 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
i am 19 and weight 160
Answered: Sat, 27 Aug 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.Normally there could be couple of reasons for this like,some missed tablets or irregular taking of tablets and second possibility is some local infection in your private parts.Please consult your doctor for this and get your self examined .Take the tablets as per routine.
wishing you good health.
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor